# SDR AWXA200601967

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 20,132 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON R2 DOOR WAY LOWER SILL CENTER FITTING (SHAPE SILL), FS 66 - FS 68, -Y1585.  REPLACED R2 DOOR WAY LOWER SILL CENTER FITTING (SHAPE SILL), FS 66 - FS 68, -Y1585 IAW A319 SRM 51-72-11.
